Tuesday, July 24, 2012

New migraine medicine and Yoga?

So the indomethacine isn't working and now my neurologist is switching me to Depakote and suggests I start yoga.  I think he thinks I need to laugh more.  He hasn't seen me to yoga before, but every time I've tried it, I just can't get past the silly names they have for each of the poses.  It is not relaxing, it just hurts and makes me giggle.  But, I did say I would try anything to get rid of the headaches so here goes nothing.  My daughter loves yoga and we have a wii fit program that has yoga on it.  I'm going to have to program the DVR to tape a few yoga programs and give it a try.  What's the worst thing that could happen?  Other than laugh myself to death :)

2 comments:

Jen said...

I think you need a new doctor. Just sayin..... You shouldn't have to put up with pain - at all.
Have you considered the possibility that your headaches are food related? (I have a SIL who had debilitating migraines, and she cut out milk products and no longer has headaches... sometimes it's allergy related...) Praying for some relief for you!

Jo said...

My best friend and got expelled from yaga class cuz we couldn't stop laughing. Good luck!